CaltechAUTHORS
  A Caltech Library Service

Not all quadrative norms are strongly stable

Goldberg, Moshe and Guralnick, Robert and Luxemburg, W. A. J. (2001) Not all quadrative norms are strongly stable. Indagationes Mathematicae, 12 (4). pp. 469-476. ISSN 0019-3577. https://resolver.caltech.edu/CaltechAUTHORS:20181003-135909088

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20181003-135909088

Abstract

A norm N on an algebra A is called quadrative if N(x^2) ≤ N(x)^2 for all x ∈ A, and strongly stable if N(x^k) ≤ N(x)^k for all x ∈ A and all k = 2, 3, 4…. Our main purpose in this note is to show that not all quadrative norms are strongly stable.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/s0019-3577(01)80035-5DOIArticle
Additional Information:© 2001 Elsevier. Under an Elsevier user license. Communicated by Prof. M.S. Keane at the meeting of October 30, 2001. Research sponsored in part by the Fund for the Promotion of Research at the Technion, grant 100-091. Research partially supported by NSF grant DMS-9970305.
Funders:
Funding AgencyGrant Number
Technion100-091
NSFDMS-9970305
Subject Keywords:Norms; Matrix algebras; Quadrativity; Stability; Strong stability
Issue or Number:4
Classification Code:AMS 2000 Mathematics Subject Class$cation: 15A60
Record Number:CaltechAUTHORS:20181003-135909088
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20181003-135909088
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90101
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:06 Oct 2018 23:49
Last Modified:03 Oct 2019 20:22

Repository Staff Only: item control page